# SDR VNAA0705002

- Difficulty date: May 14, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 7,448 hours, 7,502 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 707413
- Part serial: 61870543
- Condition: Failed
- Location: Nlg
- Part time: 27 hours, 27 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AT AROUND 100 KTS ON TAKEOFF ROLL THAT THE RIGHT NOSE GEAR TIRE SHREDDED AND THE LEFT TIRE WENT FLAT.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE TIRES IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 32-42-01-400-801.  MAINTENANCE  PERFORMED A STRUCTURAL INSPECTION IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 05-21-00-220-801.  MAINTENANCE ALSO PERFORMED AN INSPECTION CHECK FOR TIRE BURST DAMAGE IN ACCORDANCE WITH THE AIRCRAFT MAINTNENACE MANUAL 05-51-29-210-801.  AIRCRAFT WAS RELEASED FOR SERVICE.
